# SDR UALA2011112906550

- Difficulty date: November 27, 2011
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 55,871 hours, 8,040 cycles
- Engine: Pwa PW40903
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .75" PUNCTURE ON NR 1 ENG NOSE COWL 9:00 POSITION ABOVE FAN COWL OPEN SWITCHES.  APPLIED SPEED TAPE PER SRM.  REPAIRED PER SRM.
